Quasivarieties and Congruence Permutability of Łukasiewicz Implication Algebras

Studia Logica 98 (1-2):267-283 (2011)
In this paper we study some questions concerning Łukasiewicz implication algebras. In particular, we show that every subquasivariety of Łukasiewicz implication algebras is, in fact, a variety. We also derive some characterizations of congruence permutable algebras. The starting point for these results is a representation of finite Łukasiewicz implication algebras as upwardly-closed subsets in direct products of MV-chains
Keywords Łukasiewicz implication algebras  quasivarieties  congruence permutability
Categories (categorize this paper)
DOI 10.1007/s11225-011-9329-z
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,511
Through your library
References found in this work BETA
Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Free Łukasiewicz Implication Algebras.Varela José Díaz - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Semi-Boolean Algebra.[author unknown] - 1972 - Journal of Symbolic Logic 37 (1):191-191.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
8 ( #498,611 of 2,180,707 )

Recent downloads (6 months)
1 ( #301,383 of 2,180,707 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums